Alert archive / Hawaii / High Surf Warnings in 2020

High Surf Warning 3, NWS Honolulu, HI

January 24, 2020Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Jan 24, 2020, 4:05 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Jan 25, 2020, 3:54 AM HST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 24, 2020, 4:05 PM HST (02:05 UTC)
In effect from
Jan 25, 2020, 3:54 AM HST
Expired
Jan 26, 2020, 3:30 PM HST
In force
36 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 2.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2020-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2020-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

238 
WHHW40 PHFO 250205
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
405 PM HST Fri Jan 24 2020

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI...

.A long-period northwest swell will steadily build through the day
Saturday and peak late Saturday afternoon into Saturday night.
This swell is expected to gradually decrease Sunday and into early
next week.

HIZ001>003-006>008-012-013-017-019-020-251515-
/O.NEW.PHFO.SU.W.0003.200125T1600Z-200127T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
405 PM HST Fri Jan 24 2020

...HIGH SURF WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST
SUNDAY...

* WHAT...Surf rising to 24 to 34 feet Saturday and lowering to 20
  to 28 feet Sunday along north and west facing shores Niihau and
  Kauai, and north facing shores of Oahu, Molokai and Maui. Surf
  rising to 15 to 25 feet Saturday and lowering to 12 to 20 feet 
  Sunday along west facing shores of Oahu and Molokai..

* WHERE...North and west facing shores of Niihau, Kauai, Oahu,
  Molokai and north facing shores of Maui.

* WHEN...From 6 AM Saturday to 6 PM HST Sunday.

* IMPACTS...High. Expect ocean water occasionally sweeping across
  portions of beaches, very strong breaking waves, and strong
  longshore and rip currents. Breaking waves may occasionally
  impact harbors making navigating the harbor channel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large, breaking surf, significant shorebreak, and dangerous
currents make entering the water very hazardous.

Anyone entering the water could face significant injury or death.


&&

$$

Kino
5 follow-up statements
298 
WHHW40 PHFO 251354
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
354 AM HST Sat Jan 25 2020

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI...

.A large long-period northwest swell will rapidly build from
northwest to southeast down the island chain today. The swell is
expected to peak late this afternoon through tonight, then
gradually lower Sunday into early next week.

HIZ001>003-006>008-012-013-017-019-020-260400-
/O.EXT.PHFO.SU.W.0003.200125T1354Z-200127T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
354 AM HST Sat Jan 25 2020

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...Surf will rapidly rise to 25 to 35 feet today, hold
  through tonight, then lower to 20 to 28 feet Sunday along north
  and west facing shores of Niihau and Kauai, and north facing 
  shores of Oahu, Molokai and Maui. Along west facing shores of 
  Oahu and Molokai, surf will rapidly rise to 17 to 25 feet today,
  hold through tonight, then lower to 14 to 20 feet Sunday.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai and north facing shores of Maui.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...High. Expect ocean water occasionally sweeping 
  across portions of beaches, very strong breaking waves, and 
  strong longshore and rip currents. Breaking waves may 
  occasionally impact harbors making navigating the harbor 
  channel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large, breaking surf, significant shorebreak, and dangerous
currents make entering the water very hazardous.

Anyone entering the water could face significant injury or death.

&&

$$

HIZ023-026-260400-
/O.NEW.PHFO.SU.Y.0007.200125T2200Z-200127T1600Z/
Kona-Kohala-
354 AM HST Sat Jan 25 2020

...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
MONDAY...

* WHAT...Surf will build to 6 to 10 feet along west facing shores
  of the Big Island this afternoon, hold through Sunday, then
  lower to 5 to 8 feet Sunday night.

* WHERE...West facing shores of the Big Island.

* WHEN...From noon today to 6 AM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break, 
  and strong longshore and rip currents making swimming 
  difficult and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution.

Boaters should expect recreational surfers and body boarders
utilizing harbor channels to access surfing areas.

&&

$$
367 
WHHW40 PHFO 251416 CCA
CFWHFO

Coastal Hazard Message...CORRECTED
National Weather Service Honolulu HI
416 AM HST Sat Jan 25 2020

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI...

...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.A large long-period northwest swell will rapidly build from
northwest to southeast down the island chain today. The swell is
expected to peak late this afternoon through tonight, then
gradually lower Sunday into early next week.

HIZ001>003-006>008-012-013-017-019-020-260400-
/O.EXT.PHFO.SU.W.0003.200125T1354Z-200127T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
416 AM HST Sat Jan 25 2020

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...Surf will rapidly rise to 25 to 35 feet today, hold
  through tonight, then lower to 20 to 28 feet Sunday along north
  and west facing shores of Niihau and Kauai, and north facing 
  shores of Oahu, Molokai and Maui. Along west facing shores of 
  Oahu and Molokai, surf will rapidly rise to 17 to 25 feet today,
  hold through tonight, then lower to 14 to 20 feet Sunday.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai and north facing shores of Maui.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...High. Expect ocean water occasionally sweeping 
  across portions of beaches, very strong breaking waves, and 
  strong longshore and rip currents. Breaking waves may 
  occasionally impact harbors making navigating the harbor 
  channel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large, breaking surf, significant shorebreak, and dangerous
currents make entering the water very hazardous.

Anyone entering the water could face significant injury or death.

&&

$$

HIZ023-026-260400-
/O.NEW.PHFO.SU.Y.0007.200125T2200Z-200127T1600Z/
Kona-Kohala-
416 AM HST Sat Jan 25 2020

...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST
MONDAY...

* WHAT...Surf will build to 6 to 10 feet along west facing shores
  of the Big Island this afternoon, hold through Sunday, then
  lower to 5 to 8 feet Sunday night.

* WHERE...West facing shores of the Big Island.

* WHEN...From noon today to 6 AM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break, 
  and strong longshore and rip currents making swimming 
  difficult and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution.

Boaters should expect recreational surfers and body boarders
utilizing harbor channels to access surfing areas.

&&

$$
391 
WHHW40 PHFO 260130
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
330 PM HST Sat Jan 25 2020

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI...

...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.The current large long-period northwest swell will peak tonight,
then gradually lower Sunday into early next week.

HIZ001>003-006>008-012-013-017-019-020-261430-
/O.CON.PHFO.SU.W.0003.000000T0000Z-200127T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
330 PM HST Sat Jan 25 2020

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...Surf of 25 to 35 feet through tonight, then lowering to
  20 to 28 feet Sunday, along north and west facing shores of
  Niihau and Kauai, and north facing shores of Oahu, Molokai and
  Maui. Along west facing shores of Oahu and Molokai, surf of 17
  to 25 feet through tonight, then lowering to 14 to 20 feet 
  Sunday.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai and north facing shores of Maui.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...High. Expect ocean water occasionally sweeping 
  across portions of beaches, very strong breaking waves, and 
  strong longshore and rip currents. Breaking waves may 
  occasionally impact harbors making navigating the harbor 
  channel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large, breaking surf, significant shorebreak, and dangerous
currents make entering the water very hazardous. Anyone entering
the water could face significant injury or death.

&&

$$

HIZ023-026-261430-
/O.CON.PHFO.SU.Y.0007.000000T0000Z-200127T1600Z/
Kona-Kohala-
330 PM HST Sat Jan 25 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...Surf of 6 to 10 feet along west facing shores of the Big
  Island through Sunday, then lowering to 5 to 8 feet Sunday 
  night.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break, 
  and strong longshore and rip currents making swimming 
  difficult and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution. Boaters should 
expect recreational surfers and body boarders utilizing harbor 
channels to access surfing areas.

&&

$$
815 
WHHW40 PHFO 261407
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
407 AM HST Sun Jan 26 2020

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI...

...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.The current large long-period northwest swell will hold through
this morning, then gradually lower this afternoon through 
Tuesday. Another large northwest swell is expected on Wednesday 
and will likely bring advisory level surf along exposed north and 
west facing shores.

HIZ001>003-006>008-012-013-017-019-020-270315-
/O.CON.PHFO.SU.W.0003.000000T0000Z-200127T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
407 AM HST Sun Jan 26 2020

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Surf of 20 to 30 feet this morning, lowering to 18 to 25
  feet this afternoon along north and west facing shores of Niihau
  and Kauai, and north facing shores of Oahu, Molokai and Maui.
  Along west facing shores of Oahu and Molokai, surf of 16 to 22
  feet this morning, lowering to 12 to 20 feet.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai and north facing shores of Maui.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...High. Expect ocean water occasionally sweeping 
  across portions of beaches, very strong breaking waves, and 
  strong longshore and rip currents. Breaking waves may 
  occasionally impact harbors making navigating the harbor 
  channel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large, breaking surf, significant shorebreak, and dangerous
currents make entering the water very hazardous.

&&

$$

HIZ023-026-270315-
/O.CON.PHFO.SU.Y.0007.000000T0000Z-200127T1600Z/
Kona-Kohala-
407 AM HST Sun Jan 26 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...Surf of 6 to 9 feet along west facing shores of the Big
  Island, lowering to 5 to 8 feet tonight.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break, 
  and strong longshore and rip currents making swimming 
  difficult and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution.

&&

$$

Kino
452 
WHHW40 PHFO 270130
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
330 PM HST Sun Jan 26 2020

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU 
KAUAI OAHU MOLOKAI AND NORTH FACING SHORES OF MAUI AND WEST FACING
SHORES OF THE BIG ISLAND...

.The current large long-period northwest swell will gradually 
lower through Tuesday. Another moderate to large northwest swell 
is expected Tuesday night into Wednesday, and will likely bring 
advisory level surf along exposed north and west facing shores.

HIZ001>003-006>008-012-013-017-019-020-271430-
/O.CAN.PHFO.SU.W.0003.000000T0000Z-200127T0400Z/
/O.EXB.PHFO.SU.Y.0007.000000T0000Z-200128T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-
Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward-
Maui Windward West-Maui Central Valley-Windward Haleakala-
330 PM HST Sun Jan 26 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...Surf lowering to 14 to 22 feet along north and west
  facing shores of Niihau and Kauai, and north facing shores of
  Oahu, Molokai, and Maui, decreasing to 10 to 16 feet Monday; and
  surf lowering to 10 to 16 feet along west facing shores of Oahu
  and Molokai, decreasing to 8 to 12 feet Monday.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu,
  and Molokai, and north facing shores of Maui.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break,
  and strong longshore and rip currents making swimming difficult
  and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution. Boaters should 
expect recreational surfers and body boarders utilizing harbor 
channels to access surfing areas.

&&

$$

HIZ023-026-271430-
/O.CON.PHFO.SU.Y.0007.000000T0000Z-200127T1600Z/
Kona-Kohala-
330 PM HST Sun Jan 26 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...Surf lowering to 6 to 10 feet along west facing shores 
  of the Big Island.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Moderate. Expect strong breaking waves, shore break, 
  and strong longshore and rip currents making swimming 
  difficult and dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution. Boaters should 
expect recreational surfers and body boarders utilizing harbor 
channels to access surfing areas.

&&

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Jan 24, 4:04 PM HST, 1 minute earlier.

Area forecast discussion, Jan 24, 4:04 PM HST, 1 minute before
Area Forecast Discussion
National Weather Service Honolulu HI
404 PM HST Fri Jan 24 2020

.SYNOPSIS...
Moderate trade winds will build in tonight as front dissipates
over Kauai. Winds will shift southeasterly by Monday as a front
passes by to the north with land and sea breezes prevailing
Tuesday into Thursday. Another cold front may bring wet weather
to the state next weekend.

&&

.DISCUSSION...
Visible satellite across Hawaii shows a dissipating front over Kauai
and a convergence band over the Big Island, where mostly cloudy
skies prevail this afternoon. Between these features on Oahu and
Maui County, mostly sunny to partly cloudy skies prevail. Zonal
flow aloft will keep the atmosphere stable through the next week.
00Z soundings show a strong inversion 7-8 kft high with perceptible
water values just over 1 inch.

Sea breezes set in over the islands this afternoon as the background
winds are light. Trade winds associated with a bubble high building
behind the front will overrun the dissipating front and build to
moderate breezes for all islands by Saturday morning. The trades
will focus clouds and light showers over windward areas Saturday,
but rainfall amounts will be light.

The trade winds will veer east southeast Sunday night and Monday
as another cold front approaches from the northwest. This front
will not directly impact the islands as it will pass well to the
north on Monday. Winds will focus clouds and showers over windward
and southeast slopes of Maui and the Big Island, but localized sea
breezes could set up in some of the blocked leeward areas of Kauai
and Oahu where afternoon clouds will be predominant. Yet another
front will follow this front and will keep the land and sea breeze
pattern flow going for all islands Tuesday through Thursday.
Expect clouds to build up during the daytime and clear out at
night, with no significant rainfall.

Long range guidance shows the cold front moving into the western
islands next Friday, but there are differences between the GFS and
ECMWF. The GFS model brings the front into Kauai and Oahu Friday,
while the ECMWF keeps the boundary just north of Kauai. Expect
these differences in frontal placement to diminish as the forecast
time period grows shorter.

&&

.AVIATION...
Sea breezes with mostly dry and VFR conditions will continue for
most locations into this evening, aside from a weak area of
moisture southeast of the state bringing a few light showers to
eastern portions of the Big Island. As a dissipating cold front
nears Kauai from the northwest this evening and tonight, weak
trade wind flow is expected to return to the central and western
portions of the state, with increasing cloud cover. The bulk of
the clouds and shower activity, though, should remain concentrated
on Kauai, as well as windward locations of the other smaller
islands. No AIRMETS are anticipated through this evening, but may
be needed for mountain obscuration later tonight, especially for
Kauai, as clouds and showers increase with the remainder of the
front.

&&

.MARINE...
A dissipating stationary front will linger around Kauai waters
through tonight. A ridge of high pressure will then build north
of the area behind the front, and will bring a brief return of
moderate to locally strong winds tonight through Saturday night.
Another front will approach and stall out to the west of the
islands early next week, diminishing the winds over the western
islands while moderate to locally strong east-southeasterly winds
hang on in the unsheltered areas around Maui and the Big Island.
Another front approaching from the northwest during the middle and
latter part of next week, will diminish winds further, with light
and variable winds prevailing across most of the island chain.

Seas are expected to rise to SCA levels across most of the marine
area late tonight into Saturday as a new large northwest swell
arrives. Trade winds will also strengthen briefly to SCA levels
across the Alenuihaha Channel on Saturday. SCAs has been issued
for all Hawaiian waters except the Maalaea Bay for Saturday and
Saturday night due to a combination of winds and seas, with some
areas holding onto SCA level seas into early next week.

Surf will keep pumping along north and west facing shores as a
progressive weather pattern across the northern Pacific keeps a
series of large northwest swells moving through the islands. The
next northwest swell will fill in late tonight and build through
the day Saturday with surf peaking above warning levels late
Saturday into Saturday night. This swell will be on a downward
trend Sunday, but is expected to hold at warning levels during
the day before dropping to advisory levels Sunday night. As this
swell eases early next week, advisory level surf may hold through
Monday before dropping below HSA threshold Monday night and
Tuesday. Over the Big Island, this swell will likely bring
advisory level surf to exposed west facing shores late Saturday
through Sunday. Another large northwest swell will be possible
during the middle to latter part of next week.

Surf along exposed east facing shores will remain small through the
period due to the lack of persistent trades locally and upstream
across the eastern Pacific.

Surf along south facing shores will remain small through next week.
A couple background south swells expected over the weekend and
again on Tuesday should be enough to keep things from going flat.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Warning from 6 AM Saturday to 6 PM HST Sunday for north
and west facing shores of Niihau, Kauai, Oahu, Molokai and for
north facing shores of Maui.

Small Craft Advisory from midnight tonight to 6 AM HST Sunday
for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward
Waters-Kauai Channel-Oahu Windward Waters.

Small Craft Advisory from 6 AM Saturday to 6 AM HST Sunday for
Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-
Maui County Leeward Waters-Pailolo Channel-Alenuihaha Channel-
Big Island Windward Waters-Big Island Leeward Waters-Big Island
Southeast Waters.

&&

DISCUSSION...Foster
AVIATION...TS
MARINE...Kino

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 4:01 PM HSTSmall Craft AdvisoryHFO3 days
Jan 25, 4:16 AM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao71 hr

Nearby

High Surf Warnings in Hawaii, 2020Every high surf warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.